# SDR KPVA200316

- Difficulty date: March 31, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT INTERMITTENT ON LANIDNG APPROACH. AIRCRAFT AIRCRAFT WAS INSPECTRED BY MX AND FERRIED BACK TO HNL, INSPECTION REVEALED A BROKEN WIRE AT NR 2 SMOKE DETECTOR.  WIRE REPAIRED AND SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
